# SDR CALA2023121303631

- Difficulty date: December 9, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 76,049 hours, 16,050 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, O
- Precautionary procedure: C

## Discrepancy

ACFT HAD AN RTO EVENT AT APPROX 130 KTS. ACFT ENCOUNTERED A LARGE BIRD STRIKE (HERON) INTO THE #2 ENGINE INLET DURING TAKEOFF ROLL. PARTIALLY CLEANED BIRD STRIKE FROM ENGINE BLADES AND EXIT GUIDE VANES. CONTINUE CLEAN-UP AS APPLICABLE. REF AMM 72-00-00-210-808-N02 FOR BIRDSTRIKE INSPECTION. FINISHED CLEANING OF BIRDSTRIKE ON ENGINE #2 REF AMM 72-00-00-210-808-N02. NEED TO ACCOMPL HIGH ENERGY STOP INSPECTION AS REQUIRED. PICS TAKEN OF BRAKE TEMP PAGE UPON BLOCK-IN. ACCOMPLISHED CONDITIONAL HIGH ENERGY STOP INSPECTION PER MM 05-5 1-14-201. TIRES AND BRAKES FOUND NORMAL. NOTED EICAS "BRAKE TEMP " DID NOT ILLUM AND WHEEL FUSE PLUGS DID NOT MELT. BRAKE TEMP IN DICATION DID NOT EXCEED 6.2. HIGHEST BRAKE TEMP NOTED AT 3.5. NO DEFECTS FOUND. NO ADDITIONAL MAINT REQUIRED. CHKS GOOD.
